# SDR SWAA2022020796999

- Difficulty date: January 20, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,597 hours, 15,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD PANEL 231UF IS DELAMINATED. / REMOVED AND REPLACED CABIN FLOOR PANEL 231UF PER AMM 53-21-00.
